Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 797561, 7 pages
http://dx.doi.org/10.1155/2014/797561
Research Article

A Local Fractional Integral Inequality on Fractal Space Analogous to Anderson’s Inequality

1School of Computer Science and Engineering, Xi’an University of Technology, Xi’an 710048, China
2Shaanxi Key Laboratory for Network Computing and Security Technology, Xi’an University of Technology, Xi’an 710048, China
3Department of Mathematics and Statistics, University of Victoria, Victoria, BC, Canada V8W 3R4
4College of Computer and Communication Engineering, Zhengzhou University of Light Industry, Dongfeng Road, Zhengzhou, Henan Province, China
5National School of Software, Xidian University, Xi’an 710071, China

Received 8 April 2014; Accepted 18 May 2014; Published 2 June 2014

Academic Editor: Xiao-Jun Yang

Copyright © 2014 Wei Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Anderson's inequality (Anderson, 1958) as well as its improved version given by Fink (2003) is known to provide interesting examples of integral inequalities. In this paper, we establish local fractional integral analogue of Anderson's inequality on fractal space under some suitable conditions. Moreover, we also show that the local fractional integral inequality on fractal space, which we have proved in this paper, is a new generalization of the classical Anderson's inequality.